Infinitely many solutions for a perturbed p-Laplacian boundary value problem with impulsive effects

Angela Sciammetta, Shapour Heidarkhani, Giuseppina D'Aguì

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we deal with the existence of weak solutions for a perturbed p-Laplacian boundary value problem with impulsive effects. More precisely, the existence of an exactly determined open interval of positive parameters for which the problem admits infinitely many weak solutions is established. Our proofs are based on variational methods.
Original languageEnglish
Pages (from-to)2263-2274
Number of pages12
JournalJournal of Nonlinear and Convex Analysis
Volume18
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Infinitely many solutions for a perturbed p-Laplacian boundary value problem with impulsive effects'. Together they form a unique fingerprint.

Cite this